# SDR 9JLA2011122806314

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,773 hours, 9,679 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4202203
- Part serial: LT79
- Condition: Defective
- Location: Hydraulic
- Part time: 566 hours, 368 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE "HYD 2 LO PRESS" ANNUNCIATOR ILLUMINATED DURING LANDING.  TROUBLESHOOTING IDENTIFIED THE NR 2 ENGINE HYD PUMP AS DEFECTIVE.  THE PUMP WAS REMOVED FROM SERVICE AND REPLACED WITH O/H UNIT ALONG WITH THE HYD SUCTION FILTER.
